MAUDE Adverse Event Report: EDWARDS LIFESCIENCES TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number MKP01464
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was contamination found in the three way stopcock of a pressure monitoring accessory.The appearance was foreign material.The contamination was found during patient use.The user made the decision to complete the procedure using the device.The device was discarded after the procedure was completed.Patient demographics are unavailable.There is no patient harm or injury.
 
Additional Manufacturer Narrative
The device will not be returned as it was discarded at the facility.The device history record review is pending.Once it has been completed the results will be sent in a supplemental submission.Additional product code, kra, catheter, continuous flush.Additional 510k k896819.
 
Additional Manufacturer Narrative
The device was discarded at the facility and cannot be returned for product evaluation.The device history record review was completed and all manufacturing inspections passed with no non conformances.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the issue.Based on the available information, there is no evidence that supports or confirms the failure mode is associated with a manufacturing or design defect.It is not known if procedural factors may have contributed to the event.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of the monthly review.

Brand Name
TRUWAVE
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
parque industrial de itabo
carr sanchez km 18.5, dominican republic
Manufacturer Contact
jonathan diaz
one edwards way
irvine, CA 92614
9492507258
MDR Report Key19945698
Report Number2015691-2024-06008
Device Sequence Number17982189
Product Code DXO
UDI-Device Identifier00690103148190
UDI-Public(01)00690103148190
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2025
Device Model NumberMKP01464
Device Lot NumberZC1322MT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown